Alert archive / Florida / Gale Warnings in 2015

Gale Warning 1, NWS Tallahassee, FL

January 7, 2015

NWS Tallahassee, FL issued this gale warning at Jan 7, 2015, 2:34 AM EST. It took effect at Jan 7, 2015, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 2:34 AM EST (07:34 UTC)
In effect from
Jan 7, 2015, 7:00 PM EST
Expired
Jan 8, 2015, 9:49 AM EST
In force
15 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS72 KTAE 070734
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 AM EST WED JAN 7 2015

...FREQUENT GALE FORCE GUSTS EXPECTED BEHIND AN ARCTIC COLD FRONT
TONIGHT AND EARLY THURSDAY MORNING...

GMZ770-775-071600-
/O.UPG.KTAE.GL.A.0001.150108T0000Z-150108T1200Z/
/O.NEW.KTAE.GL.W.0001.150108T0000Z-150108T1500Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
234 AM EST WED JAN 7 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH WIND AROUND 30 KNOTS. FREQUENT GUSTS TO 35 KNOTS.

* SEAS: 8 TO 11 FEET...OCCASIONALLY UP TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-750-755-765-071600-
/O.NEW.KTAE.GL.W.0001.150108T0000Z-150108T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
234 AM EST WED JAN 7 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO 35 KNOTS.

* SEAS: 4 TO 7 FEET...OCCASIONALLY UP TO 9 FEET FURTHER OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

08-LAMERS
4 follow-up statements
552 
WHUS72 KTAE 072120
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT FROM 7 PM EST THIS EVENING 10
AM EST THURSDAY MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...


GMZ730-750-755-765-770-775-080400-
/O.CON.KTAE.GL.W.0001.150108T0000Z-150108T1500Z/
/O.NEW.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM TO 7 PM 
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* PEAK WINDS: NORTHEAST AROUND 30 KNOTS WITH FREQUENT GUSTS OF 35
  TO 40 KNOTS...HIGHEST OFFSHORE.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET IN APALACHEE
  BAY. 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET NEARSHORE OUTSIDE
  OF APALACHEE BAY. 10 TO 14 FEET OCCASIONALLY UP TO 18 FEET
  BEYOND 20 NM FROM SHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
615 
WHUS72 KTAE 080232
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY
MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...

GMZ730-750-755-765-770-775-081000-
/O.CON.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
932 PM EST WED JAN 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY.

* PEAK WINDS: NORTHEAST AROUND 30 KNOTS WITH FREQUENT GUSTS OF 35
  TO 40 KNOTS...HIGHEST OFFSHORE.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET IN APALACHEE
  BAY. 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET NEARSHORE OUTSIDE
  OF APALACHEE BAY. 10 TO 14 FEET OCCASIONALLY UP TO 18 FEET
  BEYOND 20 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GOULD/CAMP
749 
WHUS72 KTAE 080821
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EST THU JAN 8 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY
MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...

GMZ730-750-755-765-770-775-081600-
/O.CON.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
321 AM EST THU JAN 8 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING. 

* PEAK WINDS: NORTH TO NORTHEAST AROUND 30 KNOTS WITH FREQUENT
  GUSTS OF 35 TO 40 KNOTS...HIGHEST OFFSHORE. WINDS WILL SUBSIDE
  THIS MORNING BUT REMAIN AT ADVISORY LEVELS THROUGH THE DAY.

* PEAK SEAS: 9 TO 11 FEET OCCASIONALLY UP TO 14 FEET OFFSHORE. 5
  TO 7 FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
162 
WHUS72 KTAE 081449
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

GMZ730-750-755-765-770-775-082230-
/O.CAN.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
949 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING.

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 15 KNOTS
  LATE THIS AFTERNOON.

* PEAK SEAS: 7 TO 10 FEET OCCASIONALLY UP TO 11 FEET...SUBSIDING
  TO 4 TO 6 FEET OCCASIONALLY UP TO 7 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 6, 8:00 PM EST, 6 hours 34 minutes earlier.

Area forecast discussion, Jan 6, 8:00 PM EST, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
800 PM EST Tue Jan 6 2015

...Arctic air arriving late Wednesday...

.Near Term [Through Tonight]...

A dry cold front off to our northwest will push through the local
region overnight. Min temps will be similar as last night bottoming
out in the lower to mid 30s by daybreak.

.Short Term [Wednesday Through Thursday Night]...

Arctic air will infiltrate the Deep South on Wednesday, with the
peak of the cold air advection occurring across our forecast area
Wednesday night. Wednesday's high temperatures will be seasonably
cool- in the upper 40s north of Albany and Dothan, to around 60 at
Cross City. It will turn very cold Wednesday night, with a hard
freeze likely across most of our forecast area. The forecast lows
are a little tricky. Normally strong winds during the overnight
hours limit cooling, as adiabatic warming (through turbulent mixing)
offsets radiational cooling. In this case, however, the temperature
at 950 mb (roughly 2,500 ft AGL) will be around -10 C, so vertical
mixing may not save us from a hard freeze.

There are some similarities (in the large scale weather pattern)
with this expected arctic outbreak, and previous 'super'
arctic outbreaks (e.g. Dec 1983, Jan 1985) that sent local low
temperatures into the single digits and lower teens. The
similarities are: the deep 500 mb trough along the U.S. east coast,
and extremely high pressure over much of the eastern half of the
CONUS. However, there are a few differences that may prevent this
from being a 'super' arctic outbreak, at least for our region. All
of the NWP output shows this being a very shallow airmass, with the
deepest cold air (and coldest 850 mb temperatures) well to our
north. Additionally, the forecast 500 mb heights are about 150
meters higher than the composite of the super arctic outbreaks that
affected this part of the country.

Still, it will be plenty cold; and our forecast is a blend of our
the latest MOS and raw model consensus. With gusty north winds of 10
to 15 MPH, wind chills will be in the 10 to 15 deg range. Despite
ample sunshine expected on Thursday, shallow mixing and a cold start
will keep highs only in the upper 30s in GA & AL, and lower 40s in
FL. Surface winds will likely be calm Thursday night, and with very
dry air and cold afternoon temperatures, a hard freeze is possible.
Increasing high level clouds may limit the amount of cooling, and
we're forecasting lows in the mid 20s (away from the beaches and
cities, where it will be a little warmer).

.Long Term [Friday Through Tuesday]...

The large scale 500 mb flow will once again become split across the
CONUS. With a more active subtropical jet stream there will be a
chance of rain on Sunday - Tuesday (20-30% PoP), as weak upper level
disturbances interact with a quasi-stationary frontal system near or
just south of our forecast area. After a light freeze on Saturday
morning, temperatures will return to about average for the remainder
of the period.

&&

.Aviation...

[Through 00z Wednesday] VFR conditions will prevail with just a
scattering of cirrus. Winds will be from the northwest at 5 to 10
knots increasing into the 15 to 20 knot range with higher gusts by
mid to late Thursday afternoon with the passage of the Arctic cold
front.

&&

.Marine...

Relatively light N-NW winds tonight (around 10 KT) will increase
Wednesday, and especially Wednesday night. In fact, a period of
frequent gale-force wind gusts is likely Wednesday night and early
Thursday. Winds and seas will gradually subside Thursday and
Thursday night.

&&

.Fire Weather...

A very dry airmass will filter in behind the Arctic front on
Thursday. Despite high temperatures expected to only reach the upper
30s to lower 40, dew point temps will be in the lower single digits.
This will result in minimum relative humidity values in the upper
teens to the lower 20s. Red Flag criteria may be met across our
southeast Alabama zones. ERC values and the 10-hour fuel moisture
should stay above critical levels for our Florida and Georgia zones.
Also, high transport winds coupled with relatively low daytime
mixing heights will yield high dispersion indices both Wednesday and
Thursday.

&&

.Hydrology...

The Apalachicola River at Blountstown will be at minor flood for
several days. Otherwise, no additional rainfall is expected across
the region until at least the weekend.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   36  57  24  41  24 /   0   0   0   0   0
Panama City   42  56  27  43  31 /   0   0   0   0   0
Dothan        34  51  20  38  24 /   0   0   0   0   0
Albany        34  53  21  38  22 /   0   0   0   0   0
Valdosta      36  58  22  40  26 /   0   0   0   0   0
Cross City    38  60  26  45  30 /   0   0   0   0   0
Apalachicola  41  58  28  42  33 /   0   0   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Watch from late Wednesday night through Thursday
     morning for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

GA...Hard Freeze Watch from late Wednesday night through Thursday
     morning for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-
     Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-
     Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Hard Freeze Watch from late Wednesday night through Thursday
     morning for Coffee-Dale-Geneva-Henry-Houston.

GM...Gale Watch from Wednesday evening through Thursday morning for
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...BARRY
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...BARRY
MARINE...FOURNIER
FIRE WEATHER...BARRY
HYDROLOGY...FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:23 AM ESTWind Chill AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more35 hr
Jan 7, 2:29 AM ESTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more35 hr
Jan 7, 4:20 PM ESTSmall Craft AdvisoryTAE27 hr
Jan 7, 3:33 PM ESTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston27 hr

Nearby

Gale Warnings in Florida, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.